# SDR N6WA201426002

- Difficulty date: June 26, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 29,285 hours, 21,436 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Condition: Stuck
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LEFT WING LEAKING FUEL IN FLIGHT.  FOUND LT WING VENT VLV STUCK OPEN, RESET VLV.  PERFORMED OPERATIONS CHECK, OPERATIONS CHECKED GOOD IAW AMM 28-12-06.
